MAUDE Adverse Event Report: Xenios AG XLUNG Kit 230; Extracorporeal System For Long-Term Respiratory / Cardiopulmonary Failure

Xenios AG XLUNG Kit 230; Extracorporeal System For Long-Term Respiratory / Cardiopulmonary Failure
Catalog Number 32000014
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
A user facility reported that the vent connection tubing on the venous side ruptured and caused blood leakage.The physician observed the leak 10 minutes following support start.There was no indication of patient serious injury.The complaint sample was discarded and unavailable for product investigation.
 
Event or Problem Description
A user facility reported that the vent connection tubing on the venous side ruptured and caused blood leakage.The physician observed the leak 10 minutes following extracorporeal membrane oxygenation (ecmo) support start.The patient's cannulas were clamped with hemostats and the kit was exchanged.There was no indication of patient serious injury.The complaint sample was discarded and unavailable for product investigation.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
 
Additional Manufacturer Narrative
Additional information: b5, d4 plant investigation: nonconformity was not observed during the manufacturing process.No similar complaints have been reported about this batch number.The complaint sample was not available for evaluation.The provided photos and video show a crack and blood leak at the luer-lock negative adapter of the venous venting line.Cracks in this component could be due to a problem with the injection molding process.The supplier of the component has implemented corrective measures in the injection molding process.

Brand Name
XLUNG Kit 230
Common Device Name
Extracorporeal System For Long-Term Respiratory / Cardiopulmonary Failure
Manufacturer (Section D)
Xenios AG
director of quality
im zukunftspark 1
heilbronn baden-wurttemberg 74076
GM  74076
Manufacturer (Section G)
Xenios AG
director of quality
im zukunftspark 1
heilbronn baden-wurttemberg 74076
GM   74076
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key50435324
Report Number3012172416-2026-00068
Device Sequence Number9167851
Product Code QJZ
UDI-Device Identifier04057224001494
UDI-Public04057224001494
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K191407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2026
Device Catalogue Number32000014
Device Lot NumberGSXG2817
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2026
Supplement Date Received by Manufacturer09/08/2026
Initial Report FDA Received Date08/25/2026
Supplement Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Novalung Console (Linux Board); Novalung Console (Linux Board)
Patient SexFemale